Illinois Journal of Mathematics

Central limit theorems in a finitely additive setting

S. Ramakrishnan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 28, Issue 1 (1984), 139-161.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046159

Digital Object Identifier
doi:10.1215/ijm/1256046159

Mathematical Reviews number (MathSciNet)
MR730717

Zentralblatt MATH identifier
0514.60030

Subjects
Primary: 60A05: Axioms; other general questions
Secondary: 60F05: Central limit and other weak theorems

Citation

Ramakrishnan, S. Central limit theorems in a finitely additive setting. Illinois J. Math. 28 (1984), no. 1, 139--161. doi:10.1215/ijm/1256046159. https://projecteuclid.org/euclid.ijm/1256046159


Export citation